# SDR SWIA200718948

- Difficulty date: December 8, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 22,985 hours, 21,769 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 4 Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 4 MAIN TIRE BLEW OUT ON LANDING, DAMAGING THE RIGHT INBOARD FLAP.  REPLACED FLAP ASSEMBLY IAW CRJ 200 AMM 27-54-01, P/N: 601R14002-2, S/N OFF: SB/RJ/784.
